# SDR 9604329882

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT TAIL CONE SLIDE EMERGENCY LIGHTS DIM.  FOUND WIRE IN AFT TAIL CONE SLIDE EMERGENCY LIGHTS INOPERATIVE, AFT EMERGENCY SLIDE LIGHTS DIM AND VENTRAL STAIR EMERGENCY LIGHTS DIM.  FOUND WIRE IN AFT TAIL CONE EMERGENCY SLIDE LIGHT CHAFED AGAINST THE REFLECTOR.  REPLACED WIRE AND BATTERY PACK, OPERATIONAL CHECK GOOD.
